# SDR SABA010001

- Difficulty date: January 2, 2001
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N919AE
- Aircraft time: 14,391 hours, 17,411 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 066306202
- Part serial: 3662
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT 919 ON FLIGHT 5122 FROM PGV TO CLT.  AFTER CLIMBOUT FROM PGV THE CAPTAIN'S ALTIMETER FLUCTUATED THROUGH 400 FEET.  THE ALTIMETER WOULD STAY STABLE FOR A COUPLE OF MINUITS AND WOULD FLUCTUATE AGAIN.  NO INFLIGHT EMERGENCY WAS DECLARED.  AIRCRAFT RETURNED TO PGV AND LANDED WITH NO OTHER PROBLEMS.  MAINTENANCE REMOVED AND REPLACED THE CAPTAIN'S ALTIMETER.  SYSTEM LEAK CHECK AND OPS CHECK WAS PERFORMED. CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.
